# SDR RAIA201801230004

- Difficulty date: January 23, 2018
- Submitted: February 13, 2018
- Operation: Air carrier
- Aircraft: N622AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145108
- Aircraft time: 43,293 hours, 38,783 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Part number: 14523779601
- Condition: Corroded
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CARGO DOOR TOP CENTER FRAME IS CHAFED AT THE FWD UPPER CORNER.  R & R THE CARGO DOOR TOP CENTER FRAME.
